Maciej (Matt) Szczesny
Associate Professor of Mathematics
Boston University

Office: MCS Room 236
Phone: 617-353-1487
E-mail: szczesny (at)
Office hours: Tues. 11-12, Wed. 1-2.


BU geometry seminar


Department of Mathematics and Statistics, Boston University, 111 Cummington Street, Boston, MA 02215

Publications and preprints

 On the Hall Algebra of Semigroup Representations over F_1
 On the Hall Algebra of Coherent Sheaves on P^1 over F_1
in Journal for Pure and Applied Algebra 216 no. 2 (2012).
 Pre-Lie Algebras and Incidence Categories of Rooted Trees
 Representations of Quivers over F_1
IMRN (2012) Vol. 2012 no. 10, 2377-2404.
 Incidence categories
Journal for Pure and Applied Algebra (215) 4 2011.
 Colored trees and noncommutative symmetric functions
Electronic Journal of Combinatorics (17) 1 2010.
 Hecke correspondences and Feynman graphs
Comm. in Number Theory and Physics (4) 2010.
 Feynman graphs, rooted trees, and Ringel-Hall algebras
Comm. Math. Phys. (289) 2009.
joint with Kobi Kremnizer
 On the structure and representations of the insertion-elimination Lie algebra
Lett. Math. Phys. (84) 2008.
 Supersymmetry of the chiral de Rham complex
Compositio Math. (244) 2008.
joint with David Ben-Zvi and Reimundo Heluani
 Chiral de Rham complex and orbifolds
Journal of Algebraic Geometry (16) 2007
joint with Edward Frenkel
 Discrete torsion, orbifold elliptic genera, and the chiral de Rham complex
Pure Appl. Math. Quart. (2) 2006 (special issue in honor of R. Macpherson).
joint with Anatoly Libgober
 Orbifold conformal blocks and the stack of pointed G-covers
J. Geom. Phys. , (56) 2006.
 A first glimpse at the minimal model program
Snowbird lectures in algebraic geometry, Contemp. Math. 388, Amer. Math. Soc. 2005.
joint with Charles Cadman, Izzet Coskun et. al.
 Twisted modules over vertex algebras on algebraic curves
Adv. Math. (187) 2004.
joint with Edward Frenkel
 Wakimoto modules for twisted affine algebras
Math. Res. Lett. 9 (2002).
 Algebraic curves, twisted vertex operators, and Prym varieties.
Ph. D. thesis - UC Berkeley 2002.
 Photometric variability of P. Cygni 1985-1993
Astronomy and Astrophysics Suppl., (117) 1996.
joint with A. Attard and J. R. Percy


 Geometric Langlands and physics
Notes from a Princeton workshop. is neither affiliated with the authors of this page nor responsible for its contents. This is a safe-cache copy of the original web site.